# SDR UPS03441459

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT SIDE BS 300 NOSE WHEEL WELL VERTICAL BEAM WEB ONE CRACK REVEALED AT INSULATION BLANKET STAND OFF HOLE BETWEEN 1 TO 2 HORIZONTAL STIFFENERS (COUNT FROM UPPER) AS MARKED.  VERTICAL WEB REPLACED AS PER SRM 51-10-01 PG 8.
